Red Spots Appear On The Skin Of A 3 Year Old Child’s Hands?

Illustration of Red Spots Appear On The Skin Of A 3 Year Old Child’s Hands?
Illustration: Red Spots Appear On The Skin Of A 3 Year Old Child’s Hands? Bing

Hello doctor,rnI want to ask, my son aged 3 years 3 months is showing red spots, at first it was only around the inside of the mouth after thrush, then around the outer area near the seeds like the chin, at first I thought prickly heat because sometimes it’s just it looks like itchy but sometimes it turns red, and yesterday I just found only one seed in the stomach area, and there’s more on the back of the head, there are about 5 bigger red spots visible, and quite a lot this morning appeared on the hand area…but my child has no symptoms of fever, flu and cough, it’s just that eating is a little difficult…what should I do with him??

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The appearance of red spots in children, can occur due to various things, among which the most frequent is a viral infection. This viral infection will specifically cause different diseases such as chicken pox, Singapore flu, measles and so on. Another possibility could also be due to allergies, or skin irritation and certain skin disorders that could be triggered by the immune system or side effects of drugs and so on.

In fact, if it's caused by a virus, your child's condition will often improve on its own, and doctors usually only prescribe medications that can help relieve symptoms while waiting for the body to recover. However, because there are many other possibilities, our advice is to have your child checked by a pediatrician so that the possible medical conditions that occur in your child can be narrowed down. In the meantime, keep your child's nutrition in check, and you can add insight by clicking the following link to our articles about the Singapore Flu, Measles and Chicken Pox. Hope your child gets well soon.

That's all, hope it helps.

dr. Amadeo D Basfiansa

: by

Related Question

(1 year ago)

...

Stomach Discomfort?

Stomach Discomfort?

(1 year ago)

before I had been treated and it turned out that my stomach was swollen and intestinal cramps. The doctor gave me the medicine. But when the medicine ran out, why did my stomach st...

Children’s Vitamin Scott Emulsion?

Children’s Vitamin Scott Emulsion?

(11 months ago)

I want to ask, before immunization 1.5 years my child drank the Vit Scott emulsion there was no effect but after immunization I drank again the effect was diarrhea....

Leave a Reply

Your email address will not be published. Required fields are marked *